Reply To: Human Growth Hormone and Edema info
Written by Kenny on . Posted in
Thanks for trying to help but I’m still pretty sure that it is due to the HGH, I’m talking about this:
Hey there Kenny, is this the first time that you’re using GH in your life? Also, could you say about how fast did your swelling developed after you have had your very first pin?
In addition to that, you might think that it is surely from hGH because it appeared after you started using it, but, are you running any other AAS? It is very important to know this. answering them might help a bit more.
Yes, this is my very first experience with the GH as I never used it in the past. And about whether or not am I running other AAS I’ve got to say that I am also using testosterone enanthate 250 mg per week right now. truth is that in the past I have been using 500 mg of testosterone per week, however I went down to 250 mg like 2 weeks or so before I ever had my first GH pin.